TITLE

Differentiation of Solutions of Dynamic Equations on Time Scales with Respect to Parameters

AUTHOR(S)
Hilscher, Roman; Zeidan, Vera; Kratz, Werner
PUB. DATE
June 2009
SOURCE
Advances in Dynamical Systems & Applications;2009, Vol. 4 Issue 1, p35
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we prove the differentiability properties of solutions of nonlinear dynamic equations on time scales with respect to parameters. This complements the previous work of the first and third authors regarding the existence and continuity of solutions with respect to parameters. In addition, we treat separately time scale dynamic equations which are linear with respect to the unknown function and the parameter. For this case we derive an improved result which says that the solution is an entire function of the parameter.
ACCESSION #
52768270

 

Related Articles

  • Multicomponent conjugation problems and auxiliary abstract boundary-value problems. Voititsky, V. I.; Kopachevsky, N. D.; Starkov, P. A. // Journal of Mathematical Sciences;Oct2010, Vol. 170 Issue 2, p131 

    The article discusses the abstract auxiliary boundary-value problems that generalize similar multicomponent conjugation problems. It states that there are several adjoining domains and the condition of conjugation is imposed on the boundaries of these domains. It also discusses the corresponding...

  • Non-local defect interaction in one-dimension: weak versus strong non-locality. Escaff, D. // European Physical Journal D -- Atoms, Molecules, Clusters & Opti;Mar2011, Vol. 62 Issue 1, p33 

    Defect interaction (kink-antikink interaction) is studied for a prototypical model for non-local interaction. Mathematically, it is a bistable integrodifferential model, where the non-local interaction is performed due to an integral kernel. The system is able to establish domains where it is in...

  • PERIODIC RANDOM ATTRACTORS FOR STOCHASTIC NAVIER-STOKES EQUATIONS ON UNBOUNDED DOMAINS. BIXIANG WANG // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    This article concerns the asymptotic behavior of solutions to the two-dimensional Navier-Stokes equations with both non-autonomous deterministic and stochastic terms defined on unbounded domains. First we introduce a continuous cocycle for the equations and then prove the existence and...

  • DETERMINATION OF POINT SOURCES IN VIBRATING BEAMS BY BOUNDARY MEASUREMENTS: IDENTIFIABILITY, STABILITY, AND RECONSTRUCTION RESULTS. Nicaise, Serge; Zaír, Ouahiba // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We consider two inverse problems of determining point sources in vibrating beams by boundary measurements. We show that the boundary observation at one extremity of the domain determines uniquely the sources for an arbitrarily small time of observation. We further establish conditional stability...

  • A spatiotemporal model for HIV and immune response dynamics. Wang Da-Shun // Basic Sciences Journal of Textile Universities / Fangzhi Gaoxia;Dec2009, Vol. 22 Issue 4, p449 

    A spatiotemporal model for HIV and immune response dynamics was described by three reaction-diffusion partial differential equations. The global existence and uniqueness of classical solutions to this model was proved by the method of applications of partial differential inequality and embedding...

  • Estimates of Bounded Solutions of Linear Differential Equations. Baskakov, A. G. // Differential Equations;Mar2003, Vol. 39 Issue 3, p447 

    Examines estimates of bounded solutions of linear differential equations. Linear differential operator; Hilbert space; Sobolev embedding theorem.

  • Bounds in spaces of Morrey under Cordes type conditions. Canale, A. // Journal of Applied Functional Analysis;Jan2008, Vol. 3 Issue 1, p11 

    In the study of boundary value problems for linear elliptic equations in nondivergence form with discontinuous coefficients we consider the class of discontinuity of Cordes type. In particular we state some local and non local a priori bounds for solutions of Dirichlet problem in unbounded...

  • Existence and nonexistence of generalized solutions of the heat equation with singular potential in conical domain. Khudaigulyev, B. // Journal of Mathematical Sciences;Nov2009, Vol. 163 Issue 2, p188 

    For the heat equation with a singular potential in conical domains, conditions of the existence and nonexistence of solutions are established, depending on the structure of the potential and the initial function.

  • Finite cell method. Parvizian, Jamshid; Düster, Alexander; Rank, Ernst // Computational Mechanics;Dec2007, Vol. 41 Issue 1, p121 

    A simple yet effective modification to the standard finite element method is presented in this paper. The basic idea is an extension of a partial differential equation beyond the physical domain of computation up to the boundaries of an embedding domain, which can easier be meshed. If this...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics